# SDR CALA2015082000690

- Difficulty date: August 20, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 69,265 hours, 15,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N5250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY STRUCTURE, BETWEEN STATION 345 TO 363.5, AT BL 0 STABILIZATION STRAP IS CRACKED.  COMPLETED STRAP REPAIR AT STATION 345-363.5, BL 0 IAW SRM 53-00-51 REPAIR 13.
